# SDR DXTA2024041911548

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 2,906 hours, 2,199 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 4568971001
- Part serial: 460573
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAULT AND GROUND SPOILER FAIL ILLUMINATED IN FLIGHT.  REMOVED FAULTY LT SPOILER SURFACE POSITION SENSOR P/N 456897-1001 S/N 460573. INSTALLED NEW L/H UNIT P/N 456897-1001 S/N 51S469. REMOVED FAULTY R/H SPOILER SURFACE POSITION SENSOR P/N 456897-1001 S/N 460571. INSTALLED NEW RT UNIT P/N 456897-1001 S/N S16673. ALL WORK PERFORMED IAW  MM 27-66-02-400-801-A. PERFORMED RIGGING OF MULTIFUNCTION SPOILER SYSTEM IAW MM 27-60-00-82D-801·A. PERFORRNED MULTIFUNCTION SPOILER SYSTEM OPS CHECK CHECKS GOOD.
